# SDR USAAF97025

- Difficulty date: March 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11293
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: D97009401
- Condition: Damaged
- Location: Nose
- Part time: 8,068 hours
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

MDT - FL 1861 - AFTER TAKEOFF FROM PHL, CREW NOTED BIRD STRIKE ON LEFT SIDE OF NOSE.  NO ADVERSE EFFECTS WERE NOTED ON COCKPIT GAUGES.  FLIGHT CONTINUED.  AT APPROXIMATELY 17,500 FEET, CREW NOTED THAT THE LEFT SIDE OF THE RADOME BEGAN TO COLLAPSE AND THE AIRSPEED BEGAN TO FLUCTUATE.  FLIGHT DIVERTED TO MDT AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE RADOME.  (M)
